# SDR CALA2025042104037

- Difficulty date: April 19, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 67,357 hours, 29,540 cycles
- System (JASC): 5700 · Wing Structure
- Part: Wing
- Condition: Smoke
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RAMP REPORTS SMOKE COMING FROM WINGS, BURNING SMELL.   CONTACTED FIRE DEPARTMENT, NO HEAT SHOWN ON THERMAL IMAGING, NO BURNING SMELL, NO EVIDENCE OF HEAT DAMAGE FOUND. DROPPED FLAP/S SLATS ON GROUND REF AMM 27-50-00, INSPECTED, SMOKE APPEARS TO CONDENSATION WITH DEICNG FLUID EVAPO RATION. FOUND RESIDUAL DEICING FLUID ON RIGHT WING, CLEANED RESI DUAL. RETRACTED FLAP/S SLATS ON GROUND REF AMM 27-50-00. NO DEFECTS NOTED.  RAMP CONTACTED FIRE DEPARTMENT, NO HEAT SHOWN ON THERMAL IMAGING, NO BURNING SMELL, NO EVIDENCE OF HEAT DAMAGE FOUND. DROPPED FLAP/S SLATS ON GROUND REF AMM 27-50-00, INSPECTED, SMOKE APPEARS TO CONDENSATION WITH DEICNG FLUID EVAPO RATION. FOUND RESIDUAL DEICING FLUID ON RIGHT WING, CLEANED RESI DUAL. RETRACTED FLAP/S SLATS ON GROUND REF AMM 27-50-00. NO DEFE CTS NOTED.
